# SDR WX0A2024020131953

- Difficulty date: January 25, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 52,374 hours, 32,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 2000-0052: (141-10)(S/M) LH AFT DOOR CUTOUT LOWER SILL BEAM, CORROSION FOUND AROUND NUT PLATE HOLE AT FR 66 + 5.5IN. / LH AFT DOOR CUTOUT LOWER SILL BEAM,  AROUND NUT PLATE HOLE AT FR 66 + 5.5IN. REPAIR PERFORMED, AS PER SRM TASK 53-41-14-300-001 ( PRINCIPLE ELEVEN)  REV. 147, MAJOR REPAIR ,CATEGORY A ( SEE AWS FOR ADDITIONAL WORK DETAILS) NO FURTHER ACTION REQUIRED."
